# SDR DALA2019111406633

- Difficulty date: November 13, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 60,252 hours, 7,371 cycles
- Engine: Pwa PW4168A
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Condition: Faulted
- Location: Right Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

SHIP 3359 - IFSD - RIGHT ENGINE STALL ON APPROACH INTO ZRH. CREW PERFORMED ECAM AND QRH PROCEDURES. RIGHT ENGINE WOULD NOT RESPOND TO THROTTLE INPUTS, ENGINE WAS SHUTDOWN. RIGHT ENGINE FIRE BOTTLE #1 WAS DISCHARGED IAW ECAM PROCEDURES. CORRECTIVE ACTION: MAINTENANCE PERFORMED RIGHT ENGINE BORESCOPE, NO DAMAGE NOTED. ALSO COMPLETED REQUIRED INSPECTION FOR STALL MESSAGE PER TSM, NO TROUBLE FOUND. COMPLIED WITH WINDMILL INSPECTION, NO DAMAGE NOTED. RIGHT ENGINE FIRE BOTTLE #1 WAS REPLACED PER AMM. ATTEMPTED RIGHT ENGINE START, AUTO START FAILED WITH EEC FAULTING FMU. T/S PER TSM, REPLACED RIGHT ENGINE FMU PER AMM. EEC WAS ALSO REPLACED AS PRECAUTION. COMPLIED WITH OPERATIONAL TESTS PER AMM AND HIGH POWER ENGINE RUN, RIGHT ENGINE OPERATES NORMAL WITH NO FAULTS NOTED. AIRCRAFT RTS.
